Drugs Channel
Topics & Medications
Quicklinks
Related Channels

Carfilzomib Weight Gain

If you experience unexplained weight gain while using carfilzomib (Kyprolis™), contact your healthcare provider right away. Clinical trials showed that unexplained weight gain may indicate a potentially serious side effect of this chemotherapy drug, which may require immediate medical attention.
 
As with other chemotherapy medications, carfilzomib commonly causes side effects in most people who use it. Because many reactions can be potentially serious, contact your healthcare provider right away if you develop anything that "just does not seem right."
 
(Click Carfilzomib Side Effects to learn more about how this drug may cause weight gain or other side effects. This article lists other possible problems that may occur with carfilzomib and explains when to seek medical attention.)
 
The Zen of Cancer Caregiving - Recharge Your Batteries!
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.